MathSciNet Relay Station
MathSciNet bibliographic data
MR203245 35.47
Browder, Felix E. Topological methods for non-linear elliptic equations of arbitrary order. Pacific J. Math. 17 1966 17–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement